Jackie (dark_deity) wrote in vaginapagina,
Jackie
dark_deity
vaginapagina

Bleeding during the last week of pills.

I've been HBC for one year. This doesn't happen every month but I've been having bleeding starting the final week of pills (not sugar pills). And then when I start my sugar pills, there's barely anything.

Two months ago, I had a medication insert that forced the shedding of stuff in my cervix and this jump started a period. I've had cervical erosion before (I recently had sex WITH a condom but I wasn't very wet so I thought it aggrivated my cervis) and I'm wondering if that's it but when it happens, it's by the start of my last week of hormone pills. I've been to the doctor and nothing is wrong. Recently, I've been really stressed and wondered if it could be because of that.

Last Friday I had brown-ish discharge and it was a bit watery. It lighted up and suddenly there was a lot at the end of the day. Saturday has a bit more brown but then there was some pinkish color. Yesterday I was OK until the evening when the discharge was dark brown. Then today, I've had little discharge with some pink-ish color, but I just came home with blood red spots. I have some cramping and I'm worried this constantly happens.

I'm going to the doctor tomorrow and I'm wondering if anyone has some insight into this.

Thank you!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments